# SDR DALA2022091406089

- Difficulty date: October 2, 2021
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 60,297 hours, 42,576 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT INSPECTION PER ER/A 594509-14 REQUIRED EVERY 3000FC AFTER REPAIR INSTALLATION. REPAIR IS APPLIED TO RUDDER SN 55010 INSTALLED. ASSOCIATED ER/A 00-594509 ADDED FOR AC 9503. REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSP. ERA 594509-14 REV A IS NOW CURRENT. NEW FOLLOW ON ACTION IS REQUIRED. CONTINUE TO ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 3000 CYCLES AFTER SECTION I, UNTIL COMPLETION OF SECTION III. A CCOMPLISH SECTION III AT NEXT C-CHK, NTE 02OCT2023. (LP #1969671)
